Texas, 2004Flash Flooding in Texas, June 11, 2004
June 11, 2004 · NWS EWX · 2 events in 2 counties and zones
2 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Jun 11, 1:47 AM CST, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 11, 1:47 AM CST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
247 AM CDT FRI JUN 11 2004
.DISCUSSION...
UPPER LEVEL TROUGH AXIS AND REMNANTS OF TROPICAL MOISTURE PLUME JUST
EAST OF THE CWA. SHOWERS AND A FEW THUNDERSTORMS NOW CREEPING INTO
EXTREME SE COUNTIES FROM THE COASTAL PLAINS. CHANCE POPS EAST TO
SLIGHT CHANCE CENTRAL SECTIONS TODAY AS THESE FEATURES REMAIN CLOSE
BY. A WEAK UPPER AIR DISTURBANCE WILL LEAD TO SLIGHT CHANCE EAST HALF
SATURDAY. OCCASIONAL WEAKNESS IN THE UPPER RIDGE WILL WARRANT LOW
POPS AT TIMES EAST HALF OF THE REGION THROUGH TUESDAY AND AREA-
WIDE THURSDAY. ALTHOUGH THE DEEP TROPICAL MOISTURE WILL DEPART...
PRETTY GOOD LOW LEVEL MOISTURE WILL PERSIST...ESPECIALLY
CONSIDERING THE GOOD CONTRIBUTION AVAILABLE FROM SOIL MOISTURE.
GFS MODEL INDICATES ANOTHER SURGE OF TROPICAL MOISTURE EARLY NEXT
WEEK--BUT THIS TIME...WEST COAST OF FLORIDA GETS THE NOD AND THEY ARE
WELCOMED TO IT. TEMPS TO HOVER AROUND EARLY JUNE NORMALS FOR THE NEXT
SEVEN DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 90 75 91 75 / 20 10 20 10
AUSTIN BERGSTROM INTL AIRPORT 90 72 91 73 / 20 10 20 10
DEL RIO INTL AIRPORT 95 76 96 76 / 10 10 10 10
SAN ANTONIO INTL AIRPORT 92 75 91 75 / 10 10 20 10
&&
.EWX WATCHES/WARNINGS/ADVISORIES...NONE.
&&
03/04
Hazardous weather outlook, Jun 10, 8:29 PM CST, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 PM CDT THU JUN 10 2004
TXZ171>173-183>194-202>209-217>225-228-111100-
ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DE WITT-
DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-
KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS-
UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA-
929 PM CDT THU JUN 10 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
.DAY ONE...
NO HAZARDOUS WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
Flash Flood, Lavaca
- When
- June 11, 4:30 AM CST to 6:00 AM CST
- Where
- Lavaca County, Countywide
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.384, -96.930 (the zone’s center; the record gives no point)
Rainfall of between 2 and 3 inches countywide, with up to 6 inches in isolated areas, brought most county rural roads under water near the sunrise period.
Flash Flood, De Witt
- When
- June 11, 7:00 AM CST to 8:00 AM CST
- Where
- De Witt County, East Portion
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.082, -97.357 (the zone’s center; the record gives no point)
Brief flash flooding developed over eastern DeWitt County when storms dropped between 1 and 2 inches of rainfall over the area. Maximum totals were 4 inches between Cuero and Yoakum.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Minnesota, June 11, 2004$3.0 million · F3 · 4 events
- Tornadoes in Iowa, June 11, 2004$351,000 · F3 · 3 events
- Tornadoes in Iowa, June 11, 2004$50,000 · F3 · 2 events
- Tornado and Hail in Texas, June 11, 20043 injured · $350,000 · F2 · 8 events
- Tornadoes and Flash Flooding in Iowa, June 11, 2004$877,000 · F1 · 70 events
- Tornado in Iowa, June 11, 2004$500,000 · F2 · 1 event
- Flooding in Wisconsin, June 11 to 12, 2004$21 million · 2 events
- Flooding in Indiana, June 11 to 28, 2004$300,000 · 8 events
- Flash Flood and Hail in Kansas, June 11 to 12, 2004$119,000 · 2.75 in hail · 21 events
- Lightning Strike in Georgia, June 11, 2004$150,000 · 1 event
- Tornadoes and Hail in Minnesota, June 11, 2004F1 · 33 events
- Flash Flood and Hail in Texas, June 11, 2004$95,000 · 1.75 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5409411, 5409412.